# SDR DALA2024022102372

- Difficulty date: August 20, 2023
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 61,871 hours, 44,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED JUST I/B OF R-1 DOOR UNDER FLOOR PANEL 221EF- MARKED. SUMMARY SEE NRC 087-0025:5310-2005/009 00399: REPLACED FLOOR SUPPORT REF BOEING DWG 9936534. (LP #2927991)
